On the Covariants of a System of Quantics

W.E. Story

Mathematische Annalen (1893)

  • Volume: 41, page 469-490
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Story, W.E.. "On the Covariants of a System of Quantics." Mathematische Annalen 41 (1893): 469-490. <http://eudml.org/doc/157626>.

author = {Story, W.E.},
journal = {Mathematische Annalen},
pages = {469-490},
title = {On the Covariants of a System of Quantics},
url = {http://eudml.org/doc/157626},
volume = {41},
year = {1893},

AU - Story, W.E.
TI - On the Covariants of a System of Quantics
JO - Mathematische Annalen
PY - 1893
VL - 41
SP - 469
EP - 490
UR - http://eudml.org/doc/157626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.